# SDR ASAA2019082430564

- Difficulty date: August 24, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 37,355 hours, 12,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 146A812539
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AT BS 767 AND STR25 FRAME GUSSET HAS CORR. GROUNDED - YES. REMOVED CORROSION IAW SRM 51-10-02. NO LIMITS GIVEN, REMOVED FRAME GUSSET IAW SRM 51-40-02 RECEIVED NEW GUSSET PN 146A8125-39, PO# 953232.1 LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG # 146A0081, REV A INSTALLED IAW SRM 51-40-02 AND DWG 146A0081 REV A.
